# SDR UPS05845515

- Difficulty date: September 10, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4772397U1
- Part serial: TAG505214
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INSIDE 60 HOLE, LONGERON END FITTING CRACKED 2" LONG AT STA 1766 L10R.  REMOVED AND REPLACED END FITTING IAW SRM 51-3-0, 51-1-21 AND 51-1-20D.
